# SDR CALA2016081200519

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 33,662 hours, 11,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55041
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBEAM CORRODED BS 328, RBL 11.  REPAIRED THE FLOORBEAM IAW EC/RA 5321-01934.
